Hi, I am a 51 yr old male how has had RA for just over a year. In the past year I have tried 3 different types of medication for RA without full success and am now starting the biologic Enbrel. Since taking this new medication I have been waking up in the middle of the night disrupting my sleep pattern. Has anyone on Enbrel noticed this? Could be possible that it's related to stress or something else as well I suppose ...not sure?
Enbrel. I have studied this drug; a very popular TNFa Inhibitor, by means of immunosuppression.
I was researching this to come-up with a more feasible alternative protocol consisting of synergistic nutritional/herbal supplementation (which I completed recently)
While your sleep disruption does not seem to be a common side effect,
it could be a combination of Enbrel and another factor such as stress perhaps that could be responsible for it.
Ask your prescribing doctor about Stelara, the newest TNFa Inhibitor biologic available if it may be more appropriate for you.
The clinical studies showed an increased efficacy and less associated
issues with lowered immunity b/c of improved targeted immunomodulation.
You may pm me directly for the natural formula, if Enbrel or Stelara or anything else your doctor may recommend, don't work well for you.
This is only my opinion and it is not meant as a substitute for medical advice.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.